A new side effect of cannabis is surfacing in legal states and it is not good. Doctors are reporting that some people are coming in with a case of “scromiting”, which is a case of screaming and vomiting at the same time. Sounds lovely, right? Don’t freak out, it most likely won’t happen to you.
This has been coined Cannabinoid Hyperemesis Syndrome or (CHS) and it can affect people who have been smoking cannabis for a long time. This is a relatively new thing, that is, there haven’t been that many cases of it, but it’s bad. Could this happen to you, and how can you prevent it?
Will This Happen to You? Not Likely
Apparently, there is no way to prevent it yet. There’s no way of knowing if it’s going to happen to you. There’s not a lot that is known about this affliction; it just comes upon you all of a sudden. I don’t want to discourage all of you from smoking weed, because lord knows I certainly don’t want to quit. I do care about all of you, and not just because you are my readers, so I want you to know.
So, can this happen to you? It’s not likely. Though it is becoming more common in areas where cannabis is legal, it’s still not a common thing among most cannabis users. If you start scromiting, then you should absolutely go see a doctor.
Let me emphasize that this does not mean that you should stop smoking weed. Most likely, you will not end up scromitting,but you should be aware that this will most likely not happen to you. Be careful though and most of all, be safe.
Has scromiting happened to you? How have you dealt with it? Tell us!